MathSciNet Relay Station
MathSciNet bibliographic data
MR2587468 (2011a:53117) 53C42 (53C20 53C40)
Zhang, Qin The pinching constant of minimal hypersurfaces in the unit spheres. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1833–1841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement